MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FilterWire EZ?; temporary coronary saphenous vein bypass graft for embolic protection

BOSTON SCIENTIFIC CORPORATION FilterWire EZ?; temporary coronary saphenous vein bypass graft for embolic protection
Model Number H749201001900
Medical Device Problem Codes Difficult or Delayed Activation (2577); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the filterwire was fractured.During a carotid artery stenting procedure, an 8fr x 90 cm sheath was used to deliver a 190 cm filterwire ez; however, the device could not be deployed.Following recapture, fracture of the filterwire guidewire was identified.The procedure was successfully completed with another of the same device and the issue was resolved.No patient complications occurred as a result of this event, and the patient was stable post-procedure.

Brand Name
FilterWire EZ?
Common Device Name
temporary coronary saphenous vein bypass graft for embolic protection
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25595466
Report Number2124215-2026-33304
Device Sequence Number20178977
Product Code NFA
UDI-Device Identifier08714729470854
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0035927275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH: 8FR X 90CM
Patient Age69 YR
Patient SexMale
Patient Weight167 LB